# SDR GAIA04118

- Difficulty date: September 10, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND RT WING L/E FWD STA 130 OB CHORD ANGLE CRACK.  REF FASI NR 86591, STOP DRILLED CRACK AREA AND INSTALL ANGLE REPAIR IAW SRM 57-20-2, FIG 1.
